# SDR SWAA2015041438489

- Difficulty date: April 2, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,503 hours, 28,987 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FRAME INBD FLANGE CRACKED AT STATION 101.90.  REPAIRED FLANGE IAW EA.
